# SDR UIEA2024051000376

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 117,035 hours, 21,085 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: UNKNOWN
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENG L/H CORE COWL #2 FRAME CHAFING (COUNT FROM FWD)( FRAME REPAIRED AS PER SRM 54-41-02-2R-2 REPAIR 2 FIG 201, NO FURTHER DEFECTS NOTED. )
